# SDR HNAA2021083100437

- Difficulty date: August 31, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N608LM
- Make and model: Emb EMB-145LR
- Aircraft serial: 145068
- Aircraft time: 50,895 hours, 44,937 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Warning Message
- Condition: False Activation
- Location: Bleed Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, BLEED 1 LOW TEMP MSG IN ICING CONDITIONS.  PERFORMED OPERATION CHECK OF THE AIR BLEED SYSTEM IAW AMM 36-00-00-700-806. NO DEFECTS NOTED COULD NOT DUPLICATE OPS CHECK GOOD OK FOR SERVICE.
